# SDR DALA1018135656

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 22,899 hours, 8,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK FOUND EXTERIOR EMERGENCY LIGHT INOP AT DOOR 4L.  REPLACED LIGHT ASSEMBLY.
